Derived automorphism groups of K3 surfaces of Picard rank 1

Bayer, A. and Bridgeland, T. (2016) Derived automorphism groups of K3 surfaces of Picard rank 1. Duke Mathematical Journal, 166 (1). pp. 75-124. ISSN 0012-7094

Abstract

Metadata

Authors/Creators:
  • Bayer, A.
  • Bridgeland, T.
Copyright, Publisher and Additional Information: © 2016 Duke University Press. This is an author produced version of a paper subsequently published in Duke Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.AG; math.AG; 14F05, 14J28, 14J33, 18E30
Dates:
  • Published: 14 September 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Feb 2017 16:38
Last Modified: 17 Apr 2018 00:54
Published Version: http://doi.org/10.1215/00127094-3674332
Status: Published
Publisher: Duke University Press
Refereed: Yes
Identification Number: https://doi.org/10.1215/00127094-3674332
Related URLs:

Share / Export

Statistics